# SDR MWEA97799

- Difficulty date: October 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N602ME
- Make and model: Doug DC-9-32
- Aircraft serial: 48133
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S2772660
- Condition: Corrosion
- Location: Bs 225
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND NR 2 SEAT TRACK WITH LIGHT TO MODERATE CORROSION FROM STA 225 FORWARD.  MTC REPAIRED IAW SRM 53-05 FIG 4D AND 51-10-3.
